# SDR AALA981726

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BNA - FLT 1133 - DURING INITIAL CLIMB-OUT FROM LGA, LEAVING 500 FT, CREW NOTED STRONG FUMES/ODOR IN COCKPIT AND FORWARD CABIN.  ACCOMPLISHED AIR CONDITIONING SMOKE/FUMES EMERGENCY CHECKLIST.  TURNED LEFT AIR CONDITIONING SUPPLY SWITCH OFF.  PULLED RECIRCULATING FAN CONTROL CIRCUIT BREAKER (J-7).  CONTINUED ON AND LANDED BNA WITHOUT INCIDENT.  REPLACED BOTH COALESCER BAGS IN AIR CONDITIONING SYSTEM.  ACCOMPLISHED PACK BURN OUT PROCEDURES PER MM.  NO FUMES OR ODOR NOTED AFTER BAGS WERE CHANGED.  NO RESIDUE IN COALESCER BAGS.  RESET CIRCUIT BREAKER J-7 FOR RECIRCULATING FAN CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
